How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

How long does it to get over side effects from codine?

Resolved Question:

How long does it to get over side effects from codine?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Codeine is a short acting opiate.

The side effects may take about 72 hours to subside since its last use.

Sometimes it may take longer upto 7 days.

Improvement is seen day by day.

What symptoms are you experiencing?
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 1 year ago.
Oh right ok thank you.
I took a tablet earlier because ive got ovulation pain and was given codeine for it. So i have stomach ache, tiredness, stomach keeps making noises! And little shortness of breathe.
Expert:  Dr Basu replied 1 year ago.

Ok do not worry.

You should be fine by tomorrow.

One tablet will not cause much problem.

These are common side effects from codeine.

Please drink adequate fluids to flush out the drug from your body.

Best wishes

Dr Basu and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Ok thank you very much for your help and reassurance as i have been worried about it.
I will drink lots-thank you.
Customer: replied 1 year ago.
Its it normal for my stomach to tense up as well?